# SDR AALA20180312005

- Difficulty date: March 11, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N989AU
- Make and model: Airbus A321-231
- Aircraft serial: 7307
- Aircraft time: 4,906 hours, 1,933 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE1740031
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR, EMERGENCY OPERATION CYLINDER PRESSURE WAS FOUND LOW.  MAINTENANCE SERVICED THE CYLINDER IAW AMM 52-10-00, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
